MathSciNet Relay Station
MathSciNet bibliographic data
MR2175336 35L70 (35D05 35L15)
Radu, Petronela Weak solutions to the Cauchy problem of a semilinear wave equation with damping and source terms. Adv. Differential Equations 10 (2005), no. 11, 1261–1300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement